# SDR 20010124CW001

- Difficulty date: November 21, 2000
- Submitted: January 24, 2001
- Operation: General aviation
- Aircraft: N50EJ
- Make and model: Cessna 650
- Aircraft serial: 650148
- Engine: Garrtt TFE731*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: 6211282
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER DOOR ROD END BROKEN IN TWO PARTS.  CAUSE WAS  IMPROPER OPERATION BY PEOPLE OPERATING DOOR.
